Psycho-Babble Medication Thread 383974

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Impossible to withdraw from Luvox?

Posted by Vitalsign0 on August 30, 2004, at 1:08:23

I've been on 50mgs of Luvox and 1mg of Xanax a day for 9 years.

I'd really like to get off of the Luvox as I am not taking a theraputic dose and it really doesn't help OCD much.

As I said I only take 50mgs but ANY change to this is unbearable. Is there anyway to less the effects? I feel really out of it, tired, spacey, and "eye heavy" when I cut the dose.

ANY recommendation would help. I have scored 50mgs tablets. Best way to get started? Supplements, anything?

 

Re: Impossible to withdraw from Luvox?

Posted by krybrahaha78 on August 30, 2004, at 1:24:06

In reply to Impossible to withdraw from Luvox?, posted by Vitalsign0 on August 30, 2004, at 1:08:23

just 50 mgs? That isnt a therapuetic dose at all. How about taking a higher dose because it is a very effective med for ocd but not at 50 mgs.

 

Re: Impossible to withdraw from Luvox?

Posted by Vitalsign0 on August 30, 2004, at 1:28:26

In reply to Re: Impossible to withdraw from Luvox?, posted by krybrahaha78 on August 30, 2004, at 1:24:06

> just 50 mgs? That isnt a therapuetic dose at all. How about taking a higher dose because it is a very effective med for ocd but not at 50 mgs.<

I'd really like to get off of it altogether.

I've tried taking more and I feel terrible. Unable to stay awake.

I'd just like to get off SSRIs for good. I'm not battling OCD, I'm battling with withdraw from the medications.

 

Re: Impossible to withdraw from Luvox? Vitalsign0

Posted by theo on August 30, 2004, at 7:23:33

In reply to Impossible to withdraw from Luvox?, posted by Vitalsign0 on August 30, 2004, at 1:08:23

I took 50mg for a while and when I quit, I cut the scored 50mg in half and took 25mg for 4 days, then cut the 25mg into quarters and took 12.5mg for 4 days then stopped completely, had no problems.

If you are worried about it, when you get down to your last little bit of Luvox, take a 20mg dose of Prozac if you have one, it helps me discontinue short half life SSRI's tremendously.

 

It's possible

Posted by Dinah on August 30, 2004, at 9:44:52

In reply to Impossible to withdraw from Luvox?, posted by Vitalsign0 on August 30, 2004, at 1:08:23

I did it. And withdrew from klonopin and depakote at the same time. Luvox was the hardest. Go verrry slowly, would be my advice. I think I too broke the tablets so that I could taper down. And then every few days, when I was feeling too bad, I'd take a teensy bit of Luvox. Eventually I made it off.

 

Re: It's possible

Posted by olysi79 on August 31, 2004, at 12:08:05

In reply to It's possible, posted by Dinah on August 30, 2004, at 9:44:52

wow, I was at 200 MGS of Luvox, and when I went down to 150, I didn't feel a thing... same with the Lexapro, hardly had any w/ds from it... PAxil and Effexor are different stories...wierd how we are all so different. Luvox has kicked my OCD's butt, but not some of the depression, anxiety, and mood swings... enter a mood stabilizer on stage left...


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.